# SDR IPXA2019021839147

- Difficulty date: February 8, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AKC752024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, TAIL CONE RT CENTER ALIGNMENT PIN INTERCOSTAL IS CRACKED. REMOVED, FABRICATED AND REPLACE INTERCOSTAL ISW DWG AKC7520 AND SRM 51-31-01. (MINOR)
